# SDR MASA2020053010091

- Difficulty date: May 30, 2020
- Submitted: May 31, 2020
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 23,180 hours, 20,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Broken
- Location: Glowstrip
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PHOTOILLUMIN CVR AT SEAT 1D BROKEN.
